MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC CATALYS SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number CATALYS-U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lens dropped after catalys procedure of unknown eye.It is unknown if there was any medical or surgical intervention.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section b3 date of event; unknown/not provided.Section d6a: if implanted, give date: not applicable, as the device is not implantable.Section d6b: if explanted, give date: not applicable, as the device is not implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
CATALYS SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23722616
Report Number3012236936-2025-000323
Device Sequence Number10150885
Product Code OOE
UDI-Device Identifier05050474609792
UDI-Public(01)05050474609792
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCATALYS-U
Device Catalogue NumberCATALYS-U
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown